# SDR SCNA01301

- Difficulty date: December 29, 2000
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 48,611 hours, 24,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON FLOOR SUPPORT BEAM AT FS 166 RBL 5.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED FLOOR SUPPORT BEAM IAW B727 SRM 513002.  FABRICATED NEW SUPPORT FORM BAC 15064417 7075 T6 .063.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
